# SDR CALA2018080981767

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,469 hours, 30,406 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 3416302
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT AT THE LAVATORY D WAS INOPERATIVE,  INSTALLED WALL THE MOUNTED EMERGENCY EXIT LOCATION RED LIGHT CONNECTOR IAW AMM 33-51-18-400-00 2-A.  PERFORMED AN OPS CHECK IAW AMM 33-51-00-710-009-A. CHECKED GOOD.
